MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. US 1818910 SROM NRH TIB PLAT ASSY MED21MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. US 1818910 SROM NRH TIB PLAT ASSY MED21MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 621623
Medical Device Problem Codes Fracture (1260); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision because of fracture of peg of rotating hinge tibial plateau.
 
Additional Manufacturer Narrative
(b)(4).No product was returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.No anomalies identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no product was returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: no anomalies identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NRH TIB PLAT ASSY MED21MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8055832
Report Number1818910-2018-75143
Device Sequence Number1436853
Product Code KRO
UDI-Device Identifier10603295179030
UDI-Public10603295179030
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number621623
Device Lot Number3161623A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer10/18/2018
12/05/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/06/2018
12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;